# SDR 04FDEA02160

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT STA 2007 RIGHT HAND X=-10 VERTICAL SUPPORT FITTING MOST END SUSPECT CRACKED.  CUT AND REMOVED AS PER SRM 53-00-01, FIGURE 8, VOLUME I. REPAIR   ANGLES   FABRICATED AS PER SRM 53-00-01, FIGURE 8, VOLUME I, T-SECTION MACHINED AS PER FEDEX   E.A.   NO. 1-5310-80363, TITLE: MAIN FRAME - AFT PRESSURE BULKHEAD STA 2007.000 - EXTRUDED   CAP   SUBSTITUTION, AND INSTALLED AS PER SRM 53-00-01, FIGURE 8, VOLUME I.
